Zantac Vitamin B12 Deficiency, Peripheral Neuropathy, Arsenic Exposure, Vitamin B 12, Pernicious Anemia
peripheral neuropathy is my zantac "side" effect...the inability of your stomach to process Vitamin B12 is a common cause of peripheral neuropathy and should be checked in anyone with symptoms/signs of a peripheral neuropathy. Gastric acid inhibitory ... more »
peripheral neuropathy is my zantac "side" effect...the inability of your stomach to process Vitamin B12 is a common cause of peripheral
neuropathy and should be checked in anyone with symptoms/signs of a peripheral neuropathy. Gastric acid inhibitory drugs are being reported, related to prolonged use as an aid for acid suppresion, not allowing the growth of normal microorganisms in the digestive system. This seemingly rare effect inhibits the digestive acids the body incorporates to breakdown and allow absorbtion of vitamin b-12 into our circulatory system. Vitamin B-12 is the "food" our nerves drastically need to remain healthy and aid the nerves to be free from unusual and abnormal degeneration. This excrutiatingly painful condition is relatively high in diabetic patients due to circulatory anomalies associated with diabetes itself. The most common sufferers of this horribly painful affliction, sans diabetics, is long term zantac (or other acid blocker/inhibitors)use. Research pernicious anemia, it is a cause of vitamin B12 deficiency and is associated primarily with lack of acid production. I never read THAT side effect in the list of precarious, but usually long, as to cover any imagined re-action to a drug that can be faintly contrived and cover their rectums from recourse by simply stating...hmm, so sorry, didn't you read that in the danger side effects list before you began your physician prescribed treatment? Surely you read it, right between post menstrual syndrome for men and panties constantly gathering in a group causing a mass, or wad if you will? If I mass produce arsenic to use on acne, am I not culpable and/or responsible if a patient dies from arsenic exposure caused by the application of the arsenic to the acne region being absorbed and doing what arsenic does...such as kill people? BUT I disclaimed that side effect!!!! An acid inhibitor stopping the production of an essential acid?? Who would have thought that the "poison" would perform in the manner it was designed for and who in the most southern hemispheres of hell that showed up at any of their medical classes to earn that MD degree, didn't see that one coming...surely they knew there were "good witches" as well as "bad witches"...how do you discriminate between the two? I would have preferred to drink pepto, eat tums,drank alka-seltzer, or slept standing up as opposed to this lot I have drawn!